# SDR REXA2016060901084

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CROSSBEAM IS CORRODED LT AND RT SIDES.  CONTINUATION CARD 81519211, OP 81.  R & R LT & RT FS 280 CROSSBEAMS IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
